[Systemic Adamantiades-Behçet's disease: adverse effects of an otherwise successful therapy with interferon-α-2a].
Аннотация
BACKGROUND
Adamantiades-Behçet's disease is an immune-mediated vasculitis with relapsing course. It is characterised by the classic clinical trias of oral aphthous ulcers, genital ulcers and uveitis.
HISTORY AND FINDINGS: A 37-year-old woman suffered from systemic Adamantiades-Behçet disease with recurrent uveitis, oral ulcers, genital ulcers, arthralgia, erythema nodosum and folliculitis.
COURSE AND TREATMENT: Longterm interferon-α-2a (IFNα-2a) led to reduction of the clinical manifestations except for occasional occurrence of oral ulcers. One year after initiation of treatment however, the patient developed symptomatic hyperprolactinemia of unknown etiology.
CONCLUSION
Even in otherwise successful treatment with IFNα-2a possible side effects and complications of treatment can affect the course. Mastodynia and hyperprolactinemia have not yet been described as potential side effects of IFNα-2a.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.